RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 39, Issue 6  


Lutz filtration of formal groups
M. I. Bashmakov, A. N. Kirillov
1227
Irreducible representations of modular Lie algebras
A. A. Mil'ner
1240
Hereditary and intermediate reflexivity of $W^*$-algebras
A. I. Loginov, V. S. Shulman
1260
On homogeneous vector bundles and groups of diffeomorphism of compact homogeneous spaces
A. M. Lukatskii
1274
On the duality of functors generated by spaces of vector-valued functions
A. V. Bukhvalov
1284
On differential-operator equations of second order
V. G. Limanskii
1310
Representation of completely $L$-superharmonic functions
M. V. Novitskii
1346
Convergence of series connected with stationary sequences
V. F. Gaposhkin
1366
A multidimensional analog of a limit theorem of G. Szegö
I. Yu. Linnik
1393
The existence of lattice models with several types of pariticles
S. A. Pirogov
1404
Corrections to the paper “On the homology of a tensor product of local rings”
L. L. Avramov
1434
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019